Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theory of power-associative commutative algebras


Author: A. A. Albert
Journal: Trans. Amer. Math. Soc. 69 (1950), 503-527
MSC: Primary 09.1X
MathSciNet review: 0038959
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038959-X
Article copyright: © Copyright 1950 American Mathematical Society